MAUDE Adverse Event Report: Medtronic Ireland ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

Medtronic Ireland ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ESBF3614C103E
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
An endurant iis stent graft (b)(6) was implanted during the endovascular treatment of a 58.5 mm abdominal aortic aneurysm.It was reported that during the index procedure, after visual inspection prior to use, the stent graft was delivered through the left common femoral artery to the implantation site.During deployment of the device, the physician applied gentle backward force pulling, rather than advancing, to keep the radiopaque markers aligned with the renal artery lines drawn on the screen.No resistance was felt by the physician.The device was delivered easily into position and implanted successfully.During removal of the delivery system, which was performed in accordance with the instructions for use (ifu), difficulty was encountered while attempting to remarry the delivery system , as the grey handle would not slide fully to the blue handle after advancing approximately halfway.Manual rotation of the blue handle was required to bring it into contact with the grey handle.Following removal, inspection identified a large twist or kink in the distal portion of the graft cover portion of the delivery device.The delivery device was successfully removed from the left groin, and the procedure was completed.Per the physician, the cause could not be determined; however, a tight aortic bifurcation was noted as a possible contributing anatomical factor.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis conclusion the reported difficulty in removing the delivery system and kink icould not be confirmed based on the pre-implant films provided; therefore, the cause of the event cannot be determined.Procedural angiograms showing stent graft deployment and removal attempts were not available for assessment.While the cause remains indeterminate, moderate calcification in the common iliac arteries may have been a contributing factor.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50404789
Report Number9612164-2026-04238
Device Sequence Number13401841
Product Code MIH
UDI-Device Identifier00643169439955
UDI-Public(01)00643169439955(17)280428
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberESBF3614C103E
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight181 LB